# SDR UALA2011081504315

- Difficulty date: August 13, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 83,478 hours, 13,411 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 155
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG ANTI-ICE EICAS.  REPLACED L ENG ANTI-ICE VALVE PER MM, OPS TEST OKAY.
